# SDR FDEA201510283393

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE, AFTER SHORING REMOVAL & SKIN CLEAN UP, FOUND A NICK MARK AT BS 620 & STRINGER 28.  EXTERIOR SKIN, NICK MARK REMOVED, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 116.  REPAIR CARRIED OUT AS IAW SRM 53-00-01 FIG 201 REPAIR 15 REV 116.  THIS IS A CAT B REPAIR.  THRESHOLD 37000 FC REQUIRE LFEC INTERVAL INSPECTION AT 3000 FC.  REPAIR CLASSIFIED AS MAJOR.
